# SDR ASAA201908052288

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,856 hours, 11,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8965
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 48,183 hours, 14,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK CAUTION LIGHT ON RECALL DOES RESET. GROUNDED - YES. PERFORMED L/H PZTC BITE REF B737-800 AMM 21-51-00. FOUND TCV FAULT LIGHT ON BIT AND ALL PREV FLT. IN VERIFY L/H TCV IS VERY LOUD. REMOVED AND REPLACED L/H TEMP CONTROL VALVE REF B737-800 AMM 21-51-10. OPS AND LEAK CK GOOD. PZTC BITE CK GOOD-NO FAULTS. PERFORMED CABIN TEMP CONT AND INDICATION OPERATIONAL TEST REF AMM 21-61-00. TESTS GOOD-NO FAULTS. ETOPS SIGNIFICANT SSTEM GROUND VERIFICATION SUCCESSFUL.
